# SDR QXEA200501795

- Difficulty date: November 24, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 10,043 hours, 7,392 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Condition: Worn
- Location: Thurst Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LOWER LEFT ENGINE TRANS COWL HAS 3 WEAR MARKS ON THE INBOARD THRUST REVERSER SLIDER.  BLENDED DAMAGE IAW EA R-78-72 AND REO 670-54-21-496.
